| Model Number |
DS2C022 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
02/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer reference number: 2017865-2021-11546.It was reported that during lead implant in a small lateral vein, coronary sinus was dissected when the physician advancing the sheath.The lead was not implanted and was replaced.The new lead was implanted in a large posterior lateral branch.No patient consequences were noted.The patient was discharged.